# SDR AALA950220

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3030398101
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT FLOOR PATH LIGHTS INOPERATIVE AT AFT GALLEY AND REAR DOOR.  REPAIRED EMERGENCY EXIT FLOOR PATH CONNECTOR AT AFT GALLEY.  SYSTEM GROUND CHECKS NORMAL OPERATION. (W)
